Some statistical problems in the theory of servomechanisms

Mauritz Sundström

TBD mathscidoc:1701.332069

Arkiv for Matematik, 2, (2), 139-246, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 492 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{mauritz1952some,
  title={Some statistical problems in the theory of servomechanisms},
  author={Mauritz Sundström},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414788102878},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={2},
  pages={139-246},
  year={1952},
}
Mauritz Sundström. Some statistical problems in the theory of servomechanisms. 1952. Vol. 2. In Arkiv for Matematik. pp.139-246. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414788102878.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved